Historical Links to a Lie Theory of Semigroups
Journal of Lie theory, Tome 2 (1992) no. 2, pp. 263-278
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1992_2_2_a12,
author = {J. D. Lawson},
title = {Historical {Links} to a {Lie} {Theory} of {Semigroups}},
journal = {Journal of Lie theory},
pages = {263--278},
year = {1992},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1992_2_2_a12/}
}
J. D. Lawson. Historical Links to a Lie Theory of Semigroups. Journal of Lie theory, Tome 2 (1992) no. 2, pp. 263-278. http://geodesic.mathdoc.fr/item/JLT_1992_2_2_a12/